# SDR CA960315021

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 8361802
- Condition: Cracked
- Location: Left Hand Fork
- Part time: 2,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)A FULL PENETRATION CRACK, 5 CM IN LENGTH, WAS FOUND ON THE NOSE TRUNNION AS INDICATED. REPLACEMENT PART WAS P/N 83606-07 AND TRUNNION KIT P/N 766-211.
